Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Fluttering feeling in the chest with breathing difficulty post taking epi for anaphylactic shock. on routine allergy shots. Normal?

Two days ago, I went for my routine allergy shots (i get them twice weekly) and for some reason, Thursday, I went into anaphelactic shock. I was given epi and taken to the hospital, where i was monitored for 6 hours and sent home. Since then I have been having some trouble with a fluttering feeling in my chest , and when i get that feeling it becomes a little hard for me to breathe, almost like i just went for a run. At first i thought it might be a normal reaction to the epi and the extent of the anaphelaxis, but 2 days later it is starting to make me a little nervous. Is this normal? or should i be alarmed?
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
It seems you are having bouts of palpitations which may have been precipitated by the epinephrine shot. It may subside soon as the effect of epinephrine wears off in the body. If fluttering continues you may need to undergo a complete cardio check up which should also include a holter monitoring. You may consult a cardiologist who may advice you further.
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor